The Annals of Probability

Stable windings

Jean Bertoin and Wendelin Werner

Full-text: Open access

Abstract

We derive the asymptotic laws of winding numbers for planar isotropic stable Lévy processes and walks of index $\alpha\subset (0,2)$

Article information

Source
Ann. Probab., Volume 24, Number 3 (1996), 1269-1279.

Dates
First available in Project Euclid: 9 October 2003

Permanent link to this document
https://projecteuclid.org/euclid.aop/1065725181

Digital Object Identifier
doi:10.1214/aop/1065725181

Mathematical Reviews number (MathSciNet)
MR1411494

Zentralblatt MATH identifier
0867.60045

Subjects
Primary: 60J30 60G18: Self-similar processes 60J15

Keywords
Stable processes stable walks windings

Citation

Bertoin, Jean; Werner, Wendelin. Stable windings. Ann. Probab. 24 (1996), no. 3, 1269--1279. doi:10.1214/aop/1065725181. https://projecteuclid.org/euclid.aop/1065725181


Export citation